# SDR HALA0600531

- Difficulty date: August 1, 2006
- Submitted: August 4, 2006
- Operation: Air carrier
- Aircraft: N586HA
- Make and model: Boeing 767-300
- Aircraft serial: 24259
- Aircraft time: 77,255 hours, 14,702 cycles
- System (JASC): 8011 · Engine Starter
- Part: Starter
- Part number: 774860A4
- Part serial: 921219
- Condition: Malfunctioned
- Location: Engine
- Part time: 719 hours, 140 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

BTB - INCOMPLETE ENGINE START AT 30% N2, FUEL FLOW WENT TO (.5). ON RESTART, NO ROTATION. IAW AMM 80-11-01 REMOVED AND REPLACED NR 2 ENG. STARTER. SERVICED STARTER IAW AMM 12-13-02. OP CKS NML.
